# SDR CA100521006

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 17,144 hours
- Engine: Cont IO520F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Part number: 3608D0120
- Condition: Loose
- Location: Fuel Line
- Part time: 57 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ENGINE WAS REMOVED, OVERHAULED, AND REINSTALLED.  ALL FIREWALL FORWARD HOSES WERE REPLACED IN ACCORDANCE WITH CUSTOMERS MSA.  ENGINE GROUND RUNS, FUEL SYSTEM SETUP AND LEAK CHECKS WERE CARRIED OUT.  NO EVIDENCE OF LEAKS WERE DETECTED.  AFTER 48.1 HOURS TIME IN SERVICE, A 100 HR INSPECTION WAS CARRIED OUT ON THE ACFT.  ENGINE INSPECTED A SECOND FUEL SYSTEM SETUP CHECK CARRIED OUT IAW TCM SID97-3E.  AGAIN ENGINE INSPECTED FOR EVIDENCE OF LEAKAGE WITH NO LIMITATIONS FOUND.  AT 57 HOURS TIME IN SERVICE, PILOT REPORTED A FUEL STAIN ON RAMP BELOW LT COWL FLAP.  MX DISCOVERED THE NR 8 LINE PART NR 360-8D0120 B-NUT LOOSE WERE THE HOSE CONNECTS TO THE ENGINE FUEL PUMP.  HOSE COMPLETELY REMOVED FROM ACFT INSPECTED FOR ANY DAMAGE, NONE FOUND.  HOSE RE-INSTALLED & SYSTEM PRESSURE CHECKED FOR LEAKS.  IT WAS NOTED THAT THERE WAS NO TORQUE STRIPING (WITNESS PAINT) WHICH THE USE OF IS A POLICY OF THE AMO FOR ALL FLUID LINES. AN INTERNAL REVIEW OF THE AMO`S MX PROCEDURES IS TO BE REVIEWED, AS WELL AS ADDITIONAL TRAINING FOR ALL MAINTENANCE STAFF IN PROPER INSTALLATION AND TORQUE OF FLEXIBLE FLUID LINES, AND REVIEW OF HUMAN FACTORS TRAINING WILL ALSO BE CONDUCTED.
